# SDR DALA2022110207107

- Difficulty date: November 1, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 84,266 hours, 27,105 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 AFTER REMOVAL WASTE DRAIN VALVE ( AFT VALVE ) CORROSION WAS FOUND ON CUTOUT INTERNAL DOUBLER AT AFT WASTE PAN . IN REF. NRC 00238. CORRECTIVE ACTION: SUMMARY OF NRC 00257, DOUBLER AT AFT WASTE PAN WAS REPLACED PER DWG 146N3650 REV. AH AND B757-200 SRM. (2478209)
